Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Hi I am suffering from anxiety since 2 months and

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2533 Questions
Question
Hi

I am suffering from anxiety since 2 months and Dr prescribed etizola beta 0.5 .Since last 3 days I am not taking medicine and seems it causing sleeping problem.Dr also advised Betacap tr40mg but I am trying to avoid taking it.But sometime I feel uneasy like anxiety ...so should I continue to take medicine or can stop it.Should I take Betacap tr 40 mg at night
Mon, 12 Feb 2018 in Mental Health
 
 
Answered by Dr. Ashok Kumar 1 hour later
Brief Answer:
I think you should follow advice of your doctor

Detailed Answer:
Dear XXXXXXX
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

Both the medications (etizola beta and betacap) are indicated for treatment of anxiety and I do not think there is anything irrational in your prescription. Since the anxiety is still present I feel your should follow advice of your doctor and see her again after the due time. This will help your doctor to optimize the medication as per need of your condition.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by
 
Follow-up: Hi I am suffering from anxiety since 2 months and 18 hours later
Hi...so shall I take both tablet or only one from etizola beta or betacap try 40mg...what do you think about restyl.25 mg tablet..should we take it?can betacap be taken at night ?
Follow-up: Hi I am suffering from anxiety since 2 months and 47 minutes later
Shall I take betacap tr 40 for headache..?
 
 
Answered by Dr. Ashok Kumar 4 hours later
Brief Answer:
Follow up

Detailed Answer:
Dear XXXXXXX
Thanks for follow up.

My answer to your questions are as follows.

Yes betacap can be used for headache if it is migraine. It is also indicated for anxiety and can be used at night.

Restyl is addictive medication and in my opinion it should be avoided as long as possible. I generally avoid restyl in my patients.

I hope this answers you.
Thanks again.
Above answer was peer-reviewed by
 
Follow-up: Hi I am suffering from anxiety since 2 months and 18 hours later
Sir... sometime I feel very depressed..which tablet can be taken for depression?Sir..I need to come out from anxiety at earliest...as I am not able to concentrate on other work..what can be done ?
 
 
Answered by Dr. Ashok Kumar 47 minutes later
Brief Answer:
Follow up

Detailed Answer:
Dear XXXXXXX
Thanks for follow up.

Considering both anxiety and depression I feel there is need to review choice of medications. It is important to avoid medications such as betacap as it itself causes depression as side effect.

For depression itself there are around 40 medications and every patient have different profile and need different medication. I do not think there is medication which can help everybody.
However I like to state that SSRI group of medications are first choice on the current day. The group includes fluoxetine, sertraline, fluvoxamine, paroxetine, escitalopram among others.


I feel that there is need to see a psychiatrist in person. He will evaluate your needs and will do needful by prescribing right medication for you.

I hope this helps you further.
Thanks and regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor